# SDR PO72007F00001

- Difficulty date: March 1, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N198FB
- Make and model: Agusta A119
- Aircraft serial: 14509
- Engine: Pwa PT6*
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End
- Part number: 109011211105
- Part serial: 153R
- Condition: Damaged
- Location: M/R Damper
- Component: Damper
- Component part number: 109011205105
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A WALK AROUND INSPECTION, NOTICED THAT ONE MAIN ROTOR DAMPER HAD A BEARING WHICH IS ROTATING WITHIN THE ROD END.  ACCORDING TO THE FORM 8130-3 THIS PART HAD BEEN REPAIRED ON SEPT 7, 2006.  (K)
